# SDR 2013FA0000315

- Difficulty date: May 28, 2013
- Submitted: June 3, 2013
- Operation: General aviation
- Aircraft: N917MM
- Make and model: Emb EMB-500
- Aircraft serial: 50000142
- Aircraft time: 803 hours, 764 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 90005036
- Part serial: MAR090285
- Condition: Failed
- Location: Zone 700
- Part time: 803 hours, 764 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TOUCHDOWN, ACFT DISPLAYED CAS ALERT "ANTISKID FAIL."  PILOT APPLIED BRAKES AND AFTER DECELERATION, NOTED A VIBRATION CONSISTENT WITH FLAT OR LOCKED WHEEL.  MX DOWNLOADED THE ACFT CENTRAL MX COMPUTER (CMC) AND FORWARDED THE FILES TO ENGINEERING.  ENGINEERING STATED THE ANALYSIS OF THE CMC SHOWED NO "BRK FAIL" AT ALL, ONLY A CAS "ANTI SKID FAIL" CAUSED BY (LT) TRANSDUCER FAIL JUST AFTER THE EVENT.  BRAKE PRESSURES WERE OK AFTER THE ANTI-SKID FAIL AND THIS INDICATED THE BRAKE SYS WAS WORKING WELL EVEN AFTER THE TRANSDUCER FAILED.  MX R & R THE LT WHEEL SPEED TRANSDUCER (PN: 90005036) ALONG WITH THE BLOWN TIRE; AND FOR PRECAUTION: THE BRAKE AND BRAKE CONTROL UNIT.  THERE WAS NO EVIDENCE OF IMPROPER MX PERFORMED ON THE UNITS OR ACFT.
